Previous |  Up |  Next

Article

References:
[1] E. A. Grove G. Ladas, A. Meimaridou: A necessary and sufficient condition for the oscillation of neutral equations. J. Math. Anal. Appl. 726 (1987), 341 - 354. DOI 10.1016/0022-247X(87)90045-X | MR 0900752
[2] A. F. Ivanov, T. Kusano: Oscillation of solutions of first order functional differential equations of neutral type. Ukrain. Mat. Ž. (to appear) (Russian). MR 0925797
[3] J. Jaroš, T. Kusano: Asymptotic behavior of nonoscillatory solutions of nonlinear functional differential equations of neutral type. Funkcial Ekvac. 32(1989), 251 - 263. MR 1019433
[4] J. Jaroš, T. Kusano: Oscillation theory of higher order linear functional differential equations of neutral type. Hiroshima Math. J. 18(l98S), 509-531. MR 0991245
[5] J. Jaroš, T. Kusano: Sufficient conditions for oscillations in higher order linear functional differential equations of neutral type. Japan. J. Math. 15 (1989), 415 - 432. MR 1039249
[6] Y. Kitamura, T. Kusano: Oscillations of first-order nonlinear differential equations with deviating arguments. Proc. Amer. Math. Soc. 78 (1980), 64 - 68. DOI 10.1090/S0002-9939-1980-0548086-5 | MR 0548086
[7] Y. Kitamura, T. Kusano: Oscillation and asymptotic behavior of solutions of first-order functional differential equations of neutral type. submitted for publication. Zbl 0722.34064
[8] M. R. S. Kulenovic G. Ladas, A. Meimaridou: Necessary and sufficient condition for oscillations of neutral differential equations. J. Austral. Math. Soc. Ser. B28 (1987), 362-375. DOI 10.1017/S0334270000005452 | MR 0868764
[9] G. Ladas, Y. G. Sficas: Oscillations of neutral delay differential equations. Canad. Math. Bull. 29 (1986), 435-445. DOI 10.4153/CMB-1986-069-2 | MR 0860851 | Zbl 0566.34054
[10] J. Ruan: Oscillations of neutral differential difference equations with several retarded arguments. Scientia Sinica Ser. A 19 (1986), 1132-1144. MR 0877289 | Zbl 0623.34065
[11] J. Ruan: Types and criteria of nonosciilatory solutions for second order linear neutral differential difference equations. Chinese Ann. Math. Ser. A 8 (1987), 114-124. (Chinese) MR 0901645
[12] Y. G. Sficas, I. P. Stavroulakis: Necessary and sufficient conditions for oscillations of neutral differential equations. J. Math. Anal. Appl. 123 (1987), 494-507. DOI 10.1016/0022-247X(87)90326-X | MR 0883704 | Zbl 0631.34074
[13] A. I. Zahariev, D. D. Bainov: Oscillating properties of the solutions of a class of neutral type functional differential equations. Bull. Austral. Math. Soc. 22 (1980), 365-372. DOI 10.1017/S0004972700006687 | MR 0601643 | Zbl 0465.34042
[14] A. 1. Zahariev, D. D. Bainov: On some oscillation criteria for a class of neutral type functional differential equations. J. Austral. Math. Soc. B 28 (1986), 229-239. DOI 10.1017/S0334270000005324 | MR 0862572
Partner of
EuDML logo